# SDR FDEA201707272055

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 6,961 hours, 2,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: A657C30
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, NOTED ONE ESCAPE HARNESS D-RING  MISSING BELOW THE RT SUPERNUMERARY SEAT.    INSTALLED THE NEW  ESCAPE HARNESS D-RING.
